# SDR USAA2012062800006

- Difficulty date: June 1, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 33,572 hours, 19,795 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON FRAME SEGMENT 1 OF LEFT AFT EMERGENCY EXIT DOOR (834) BETWEEN FR39 TO FR40, S14L TO S18L.  REPLACED FRAME SEGMENT 1 OF LEFT AFT EMERGENCY EXIT DOOR (834) BETWEEN FR39 TO FR40, S14L TO S18L IAW EO 5210Y288.
